# SDR DL777090037

- Difficulty date: January 9, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 40,608 hours, 5,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W43119
- Condition: Gouged
- Location: Bs 677 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FAN BLADE FRAGMENT FROM THE NR 2 ENGINE GOUGED THE FUSELAGE SKIN AT STA 677 ABOVE S-21R.  THE DAMAGED SKIN WAS CUTOUT AND AN EXTERNAL REPAIR DOUBLER WAS INSTALLED.
